# SDR AU010070

- Difficulty date: January 24, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A126130
- Condition: Faulty
- Location: Pax Door
- Part time: 12,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN ENTRY DOOR SLIDE FAILED TO CORRECTLY DEPLOY DURING TEST. THE SLIDE CAUGHT ON THE DOOR STRUCTURE SUSTAINING A SMALL PUNCTURE AND DAMAGING THE LOWER BUSTLE.
